# SDR R61A201812030021

- Difficulty date: December 3, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 39,107 hours, 24,505 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062571602
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK. MAINTENANCE FOUND RT HORIZONTAL RIB 10 HAD 2 UPPER CRACKS AT FASTENER HOLES FWD AND AFT OF STR 02R. MAINTENANCE REMOVED AND REPLACED RT HORIZONTAL STAB RIB 10 NIAW SRM 51-40-08 AND DRAWING 170-62400.
